# SDR ASAA2015060511957

- Difficulty date: June 5, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 6,358 hours, 2,059 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989084
- Part serial: 20258
- Condition: Failed
- Location: A/C Bay
- Part time: 6,354 hours, 2,055 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERING REQUEST PAX REPORT OF HOT TEMPS IN THE FWD CABIN. ACCOMPLISH BITE TEST OF NR 1 & NR 2 PACK ZONE TEMP CONTROLLERS AND REPLACE TEMP SENSOR FILTERS.  ACFT GROUNDED.  ACCOMPLISHED BITE TEST, NUMEROUS TIMES, BOTH PACK/ZONE TEMPERATURE CONTROLLERS REF AMM 21-61-00-700-806-002 IAW TSR STEP 1. NO 1 TEMP CONTROLLER SHOWS NO FAULTS. NO 2, TEMP CONTROLLER SHOWS 2 FAULTS (1) ZONE FAULTS RT FWD CAB TRIM, AND 2 THIS PACK TCV FAULT LIGHT.  FOUND DISCONNECTED AIR DUCT/SLEEVE IN E/E LT REF IPC 21-22-07-01, ITEM 60.  SECURED SLEEVE/DUCT & REPLACED BOTH FWD & AFT ZONE PAX CABIN TEMP SENSOR FILTERS IAW TSR STEP 2. FOUND THEM SLIGHTLY DIRTY. ABLE TO RESET ZONE FAULT ON NR 2 TEMP CONTROLLER, BUT UNABLE, HARD FAIL,TO RESET THE TCV 2 FAULT LIGHT.  REPLACED TCV 2, V141, REF AMM 21-51-10-400-801, OPS CK NORMAL.  PULLED & RESET 3 TOTAL C/BS. ACCOMPLISHED STEP 3 TSR, VERIFIED GOOD AIR FLOW FROM ROW 6 THU 17 REF AMM 21-00-00-800-803.
